Abdollahzadeh, Gholamreza, Ghobadi, Farid. (1393). Mathematical Modeling of Column-Base Connections under Monotonic Loading. , 47(2), 255-272. doi: 10.7508/ceij.2014.02.008
Gholamreza Abdollahzadeh; Farid Ghobadi. "Mathematical Modeling of Column-Base Connections under Monotonic Loading". , 47, 2, 1393, 255-272. doi: 10.7508/ceij.2014.02.008
Abdollahzadeh, Gholamreza, Ghobadi, Farid. (1393). 'Mathematical Modeling of Column-Base Connections under Monotonic Loading', , 47(2), pp. 255-272. doi: 10.7508/ceij.2014.02.008
Abdollahzadeh, Gholamreza, Ghobadi, Farid. Mathematical Modeling of Column-Base Connections under Monotonic Loading. , 1393; 47(2): 255-272. doi: 10.7508/ceij.2014.02.008


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.